MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TUBING, SUCTION, 1/4" X 10', SCALLOP

MEDLINE INDUSTRIES, LP MEDLINE; TUBING, SUCTION, 1/4" X 10', SCALLOP
Catalog Number DYND50251
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that there was defective/cut suction tubing.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that there was defective/cut suction tubing.

Brand Name
MEDLINE
Common Device Name
TUBING, SUCTION, 1/4" X 10', SCALLOP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25355877
Report Number1417592-2026-01982
Device Sequence Number18804211
Product Code GAZ
UDI-Device Identifier10080196035229
UDI-Public10080196035229
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND50251
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown